# SDR USAA2013032000006

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,147 hours, 39,847 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Part number: 693923618
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND, MAINTENANCE FOUND THE RIGHT AFT FLAP, INBOARD END, HANGING DOWN.  FOUND BROKEN ROD.  MAINTENANCE REPLACED INBOARD AND OUTBOARD CONTROL RODS FOR RIGHT TRAILING EDGE FLAP PER AMM 27-51-39-404-002.
